Jun 13, 2007
Positive since 2001 with CD 500+ and VL <500. I'm currently on Trizivir and is doing well physically and staying active. Lately even my spouse notice that my mood is running everywhere. At times I'll have emotion outburst. It's freightening my spouse and my kids. I saw psychiatrists before, but they seemed to be little help. What else could I do? I'm afraid that I might slip into depression.
| Response from Dr. Horwath
You should consult with a mental health professional, such as a psychiatrist or psychologist, to be evaluated. I don't know why it wasn't helpful in the past. Perhaps you didn't see the right person. In any case, it's worth another try because the mood lability and emotional outbursts need to be evaluated and treated before they do more harm. This problem has already frightened your family and should be treated before it gets worse.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Licking Penis Worried I Have HIV
- Dry Mouth After Giving Oral Sex What Are The Chances Of HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Chlamydia Effects In Men If Untreated
- How Does Thrush Spread To Other People?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.